Registro completo de metadatos
Campo DC Valor Lengua/Idioma
dc.creatorCilleruelo, Javier-
dc.creatorLuca, Florian-
dc.creatorRue, Juanjo-
dc.creatorZumalacárregui, Ana-
dc.date.accessioned2024-03-23T01:00:36Z-
dc.date.available2024-03-23T01:00:36Z-
dc.date.issued2013-
dc.identifier.issnISSN electrónico: 1644-3616-
dc.identifier.urihttps://repositorioccm.matmor.unam.mx/handle/123456789/157-
dc.description.abstractLetb≥2be a fixed positive integer. We show for a wide variety of sequences{an}∞n=1that for almost allnthesum of digits ofanin basebis at leastcblogn, wherecbis a constant depending onband on the sequence. Ourapproach covers several integer sequences arising from number theory and combinatorics-
dc.description.sponsorshipThis paper was written while the second author was on sabbatical leave from the Mathematical Institute UNAM from January 1 to June 30, 2011 and supported by a PASPA fellowship from DGAPA. The third author is supported by a JAE-DOC grant from the Junta para la Ampliación de Estudios(CSIC), jointly financed by the FSE. The fourth author is supported by an FPU grant from Ministerio deEducación, Ciencia y Deporte, Spain. The first, third and fourth authors are also supported by the MTM2011-22851 grant, Spain. The authors thank the ICMAT Severo Ochoa project SEV-2011-0087-
dc.languageeng-
dc.publisherDe Gruyter Brill-
dc.rightsEl uso de este contenido digital se rige por una licencia Creative Commons BY-NC-ND 3.0 Internacional, https://creativecommons.org/licenses/by-nc-nd/3.0/legalcode.en/, fecha de asignación de la licencia 2013.-
dc.subjectSum of digits-
dc.subjectBell Numbers-
dc.subject.classificationCiencias Físico-Matemáticas y de las Ingenierías-
dc.titleOn the sum of digits of some sequences of integers-
dc.typeArtículo de investigación-
dcterms.audienceInvestigadores-
dcterms.provenanceUniversidad Nacional Autónoma de México. Centro de Ciencias Matemáticas-
dcterms.provenanceDe Gruyter; https://www.degruyter.com/document/doi/10.2478/s11533-012-0080-0/html-
dc.identifier.urlhttps://www.degruyter.com/document/doi/10.2478/s11533-012-0080-0/html-
dc.rights.accessrightsAcceso abierto-
dc.description.repositoryRepositorio Universitario del Centro de Ciencias Matemáticas, https://repositorioccm.matmor.unam.mx/-
dc.identifier.bibliographiccitationJ. Cilleruelo, F. Luca, J. Rue and A. Zumalacárregui, On the sum of digits of some sequences of integers, Central European Journal of Mathematics, vol. 11, (2013), no. 1, 188-195, https://repositorioccm.matmor.unam.mx/handle/123456789/157-
dc.identifier.doihttps://doi.org/10.2478/s11533-012-0080-0-
dc.relation.ispartofjournalCentral European Journal of Mathematics, vol. 11, (2013), no. 1, 188-195. ISSN electrónico: 1644-3616. En: https://www.degruyter.com/journal/key/math/11/1/html-
Aparece en las colecciones: Artículos de Investigación



Los ítems de DSpace están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.